# SDR USAA2009041390857

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 28,155 hours, 11,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 328 - SEA-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LOCATED NEXT TO LAV "D" LEFT SIDE IS MISSING.  REPLACED LAV "D" EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD.
